Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 47, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 25, 2012, 5:16 PM EDT. It took effect at Apr 26, 2012, 8:00 AM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2012, 5:16 PM EDT (21:16 UTC)
- In effect from
- Apr 26, 2012, 8:00 AM EDT
- Expired
- Apr 27, 2012, 10:43 AM EDT
- In force
- 27 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
019 WHUS73 KAPX 252116 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 516 PM EDT WED APR 25 2012 LSZ321-322-260530- /O.NEW.KAPX.SC.Y.0047.120426T0900Z-120427T0300Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 516 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-260530- /O.NEW.KAPX.SC.Y.0047.120426T0900Z-120427T0300Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 516 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-260530- /O.NEW.KAPX.SC.Y.0047.120426T0900Z-120427T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 516 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
7 follow-up statements
802 WHUS73 KAPX 260224 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1024 PM EDT WED APR 25 2012 LSZ321-322-261030- /O.CON.KAPX.SC.Y.0047.120426T0900Z-120427T0300Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1024 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-261030- /O.CON.KAPX.SC.Y.0047.120426T0900Z-120427T0300Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1024 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-261030- /O.CON.KAPX.SC.Y.0047.120426T0900Z-120427T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1024 PM EDT WED APR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
861 WHUS73 KAPX 260716 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 316 AM EDT THU APR 26 2012 LHZ345-346-LMZ323-341-342-344>346-LSZ321-322-261515- /O.EXT.KAPX.SC.Y.0047.120426T1200Z-120427T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 316 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-261515- /O.EXT.KAPX.SC.Y.0047.120426T1200Z-120427T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 316 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
232 WHUS73 KAPX 261508 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1108 AM EDT THU APR 26 2012 LHZ345-346-LMZ323-341-342-344>346-LSZ321-322-262315- /O.CON.KAPX.SC.Y.0047.000000T0000Z-120427T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1108 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-262315- /O.CON.KAPX.SC.Y.0047.000000T0000Z-120427T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1108 AM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
884 WHUS73 KAPX 262005 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 405 PM EDT THU APR 26 2012 LHZ345-346-LMZ323-341-342-344>346-LSZ321-322-270300- /O.CON.KAPX.SC.Y.0047.000000T0000Z-120427T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 405 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-270415- /O.CON.KAPX.SC.Y.0047.000000T0000Z-120427T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 405 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
223 WHUS73 KAPX 270231 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1031 PM EDT THU APR 26 2012 LHZ345-346-LMZ323-341-342-344>346-LSZ321-322-270900- /O.EXT.KAPX.SC.Y.0047.000000T0000Z-120427T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1031 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-270900- /O.CON.KAPX.SC.Y.0047.000000T0000Z-120427T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1031 PM EDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
229 WHUS73 KAPX 270718 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 318 AM EDT FRI APR 27 2012 LHZ345-346-349-LMZ323-341-342-344>346-LSZ321-322-270830- /O.CAN.KAPX.SC.Y.0047.000000T0000Z-120427T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 318 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347-348-271500- /O.EXT.KAPX.SC.Y.0047.000000T0000Z-120427T1500Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 318 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
040 WHUS73 KAPX 271443 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1043 AM EDT FRI APR 27 2012 LHZ347-348-271545- /O.CAN.KAPX.SC.Y.0047.000000T0000Z-120427T1500Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1043 AM EDT FRI APR 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 4:00 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Apr 25, 4:00 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI ISSUED BY NATIONAL WEATHER SERVICE MARQUETTE MI 400 PM EDT WED APR 25 2012 .SYNOPSIS... ISSUED AT 400 PM EDT WED APR 25 2012 LOW PRESSURE WILL SLIDE TO OUR SOUTH TO THE OHIO VALLEY NIGHT. THIS SYSTEM WILL BRING OUR ONLY REAL SHOT AT RAINFALL OVER THE NEXT 5 TO 7 DAYS FOR LATE THIS EVENING INTO TONIGHT...WITH HIGH PRESSURE AND DRY BUT QUITE COOL WEATHER RETURNING THROUGH EARLY NEXT WEEK. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 400 PM EDT WED APR 25 2012 THE CWA IS CURRENTLY UNDER AN UPPER SHORTWAVE RIDGE IN GENERALLY NW FLOW BETWEEN A 500MB TROUGH FROM HUDSON BAY TO JUST OFF THE E COAST...AND A 500MB RIDGE FROM MEXICO INTO NWRN CANADA. THERE IS ALSO A SHORTWAVE TROUGH OVER NRN ONTARIO THAT IS ROTATING AROUND A 500MB LOW OVER HUDSON BAY. AT THE SFC...HIGH PRESSURE IS CENTERED OVER THE LOWER GREAT LAKES...WITH A 1000MB LOW OVER IA/SRN MN. RAIN HAS BEEN MOVING THROUGH THE UPPER RIDGE IN AN AREA OF WAA AHEAD OF THE SFC LOW. SO FAR...PRECIP HAS BEEN OBSERVED ON RADAR MOVING INTO THE SWRN PART OF THE CWA...BUT IT IS UNLIKELY THAT ANY RAIN IS MAKING IT TO THE GROUND. SFC DEW PT DEPRESSIONS ARE ON THE ORDER OF 25-30 DEGREES...WITH VERY DRY CONDITIONS OBSERVED BY THE APX SOUNDING BELOW 550MB. THE SFC LOW WILL MOVE TO OH BY 12Z THU...AS THE NRN ONTARIO SHORTWAVE MOVES OVER THE U.P. OF MI. THE MAIN ENERGY WITH THIS SHORTWAVE WILL BE OVER THE NRN PORTIONS OF THE CWA AS IT PIVOTS OVER LAKE ONTARIO BY 18Z THU. 850MB TEMPS WILL BE ABOVE 0C OVER MOST OF THE CWA THROUGH 00Z THU...AND WILL BEGIN TO QUICKLY FALL FROM N TO S AROUND 12Z THU AS THE SHORTWAVE MOVES IN. BY 18Z THU...850MB TEMPS OVER THE ENTIRE CWA WILL BE NEAR OR BELOW -5C...WITH TEMPS DOWN TO -10C OVER NRN PORTIONS OF THE CWA. INCREASED LOW LEVEL MOISTURE WILL SKIRT OUR FAR SWRN COUNTIES THIS EVENING...AND WILL BEGIN TO MOVE INTO THE REST OF THE WRN CWA AROUND 00Z THU. LOW LEVEL MOISTURE WILL COVER THE ENTIRE CWA BY 06Z THU BEFORE DRY LOW LEVEL AIR MOVES OVER AGAIN THU. ALL THIS SAID...MAIN AREAS OF PRECIP THIS EVENING INTO THU MORNING WILL BE OVER THE FAR SWRN CWA AND OVER FAR ERN UPPER MI. PRECIP DOWNWIND OF THE GREAT LAKES (ERN UPPER MI AND FAR NWRN LOWER MI) WILL BE AIDED BY SOME LAKE ENHANCEMENT THU MORNING AS WELL AS UPSLOPE FLOW. COLD AIR WILL MAKE FOR A MIX OF RAIN AND SNOW...MAINLY N. THU WILL BE CONSIDERABLY COOLER WITH HIGHS MAINLY IN THE 40S...EXCEPT SOME HIGHS IN THE LOW 50S OVER THE SRN AND SERN CWA. IT WILL ALSO BE BREEZY...WITH GUSTS TO AROUND 30MPH THROUGH MUCH OF THE DAY. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 400 PM EDT WED APR 25 2012 THU NIGHT INTO FRI...HIGH PRES FROM NRN MANITOBA WILL BUILD INTO THE GREAT LAKES BRINGING COLDER AND VERY DRY AIR INTO THE REGION. DESPITE LINGERING MIXING WITH NNW WINDS OVERNIGHT...EXPECT TEMPS TO DROP TOWARD THE LOWER END OF GUIDANCE WITH MINS INTO THE LOWER 20S INLAND. PLENTY OF SUNSHINE FRIDAY WITH MIXING TO AROUND 825 MB WILL SUPPORT TEMPS INTO THE MID AND UPPER 40S. WITH THE EXTREMELY DRY AIRMASS MOVING IN...PWAT VALUES TO AROUND 0.10 INCH...DEWPOINTS SHOULD ALSO FALL AOB GUIDANCE VALUES (5F TO 10F INLAND). LOW RH VALUES TO 15 TO 20 PCT AND GUSTY NNW OF 15 TO 20 MPH WILL LEAD TO ELEVATED WILDFIRE RISK. FRI NIGHT AND SATURDAY...WITH THE BLOCKING PATTERN IN PLACE OVER CANADA...THE PLAINS SHORTWAVE WILL SLIDE THROUGH NRN IL TOWARD THE ERN LAKES. THIS WILL LEAVE HIGH PRES IN CONTROL WITH DRY WEATHER OVER THE CWA. COOL CONDITIONS WITH VERY LOW RH WILL ALSO PREVAIL BUT NE WINDS WILL NOT BE AS STRONG. SUNDAY THROUGH WEDNESDAY...MODELS SUGGEST THAT THE CNTRL CANADA RIDGE WILL BREAK DOWN...ALLOWING A TRANSITION TOWARD A MORE ZONAL PATTERN. EXPECT DRY WEATHER TO PERSIST THROUGH MONDAY AS THE MID LEVEL AND SFC RIDGE SLIDE SLOWLY TO THE EAST. THERE IS GREATER UNCERTAINTY FROM TUE INTO WED WITH EXPECTED DIFFERENCES IN TIMING/POSITION OF SHORTWAVES EMERGING FROM THE PLAINS. SO...FOLLOWED MDLS CONSENSUS WITH INCREASING PCPN CHANCES FROM TUE INTO WED AS GREATER MOISTURE MOVES INTO THE REGION. A WARMING TREND WILL ALSO PUSH TEMPS AOA SEASONAL AVERAGES AS THE COLDEST AIR MOVES TO THE EAST AND SRLY FLOW/WAA TAKE OVER BY TUE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 129 PM EDT WED APR 25 2012 CLOUDS WILL GRADUALLY THICKEN AND LOWER THIS EVENING INTO TONIGHT IN ADVANCE OF AN AREA OF SHRA THAT WILL MOVE EAST ACROSS THE AREA LATE THIS EVENING/OVERNIGHT. CONDITIONS ARE EXPECTED TO STAY VFR THRU MOST OF THIS. HOWEVER LOW LEVEL MOISTURE WILL INCREASE IN THE WAKE OF THIS SYSTEM...SO CIGS WILL CONTINUE TO LOWER AFTER PRECIP DIMINISHES...AND ALL SITES WILL SEE MVFR CIGS OVERNIGHT. DRY AIR MOVES IN ON THURSDAY MORNING...BRINGING A RETURN TO VFR CONDITIONS. && .MARINE... ISSUED AT 400 PM EDT WED APR 25 2012 A LOW PRESSURE SYSTEM WILL SLIDE THROUGH INDIANA AND OHIO BORDER LATE TONIGHT...BRINGING A BRIEF ROUND OF SHOWERS TO THE WATERS...BUT ALSO USHER IN ANOTHER ROUND OF GUSTY NORTHWEST WINDS INTO THURSDAY AS MUCH COLDER AIR ARRIVES. WITH DEVELOPING OVERLAKE INSTABILITY AND 30 KNOTS AVAILABLE TO MIX DOWN...SHOULD BE LOOKING AT SMALL CRAFT ADVISORY CONDITIONS IN JUST ABOUT ALL NEARSHORE WATERS INTO THURSDAY MORNING INTO THURSDAY EVENING. THEREAFTER...HIGH PRESSURE IS EXPECTED TO SLOWLY BUILD SOUTH FROM HUDSON BAY THROUGH THE WEEKEND...PROVIDING AN EXTENDED PERIOD OF MAINLY LIGHT NORTH TO NORTHEAST WINDS AND LOW WAVES. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && SYNOPSIS...TITUS SHORT TERM...TITUS LONG TERM...JLB AVIATION...TITUS MARINE...TITUS
Hazardous weather outlook, Apr 25, 4:29 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 429 PM EDT WED APR 25 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 261200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 429 PM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COMBINATION OF GUSTY WINDS AND VERY LOW HUMIDITY LEVELS WILL LEAD TO ELEVATED FIRE DANGER OVER ALL OF NORTHERN MICHIGAN FRIDAY. IN ADDITION...WHILE WINDS WILL DIMINISH SATURDAY INTO SUNDAY... HUMIDITY LEVELS WILL REMAIN VERY LOW. WHEN COMBINED WITH THE RECENT LACK OF SIGNIFICANT RAINFALL...ELEVATED FIRE DANGER WILL CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LAWRENCE
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.